My eczema has started to flare up. After more than a year of trying to get rid of it, winter has come, and my eczema has also. It’s crazy.
This time, I’m seeing my chiropractor and acupuncturist early on to try and prevent it from getting any worse. It’s just starting so hopefully he can keep it under control.
A day ago, he prescribed an herb: Shi Du Qing
I just started taking it.
But, the crazy thing is that it has 2 artificial food colourings in it: FD&C Blue No 1 and FD&C Yellow No 5. See the pic below.
Plus it has ethylparaben and sodium lauryl sulfate which doesn’t sound so good either.
This is supposed to be a natural herb. People take it because they want to take a natural alternative to medicine.
Why the f^$k would you put artificial food colouring and these crazy ingredients in it along with the natural ingredients. It just defeats the purpose of someone trying to take a natural alternative to medicine.
In fact, I don’t think I’ll take it again knowing it has this crap in it.
I can’t imagine I won’t take this without the food colouring in it. I mean really, what is it going to look like? Is it really going to look that terrible?
If you’re the manufacturer (I know the manufacturer is not going to read this though), take the stupid crap out of it and save money and time by not adding this stuff.
I looked up ethylparaben and I saw this:
SIGNS AND SYMPTOMS/ … Ethyl paraben may cause occasional hypersensitivity, usually manifested as dermatitis.
[Osol, A. and J.E. Hoover, et al. (eds.). Remington's Pharmaceutical Sciences. 15th ed. Easton, Pennsylvania: Mack Publishing Co., 1975., p. 1090] **PEER REVIEWED**
SIGNS AND SYMPTOMS/ Ointments containing ethyl paraben can cause redness and swelling of eyelids from allergic contact dermatitis. Ingestion of a 0.03% aqueous ethyl paraben solution has caused irritation to the intestinal mucosa and a “feltlike” sensation in the mouth.
[Bingham, E.; Cohrssen, B.; Powell, C.H.; Patty's Toxicology Volumes 1-9 5th ed. John Wiley & Sons. New York, N.Y. (2001)., p. 6:668] **PEER REVIEWED**
SIGNS AND SYMPTOMS/ … As constituents of antibacterial ointments, dermatological preparations, and proprietary lotions and skin creams … /parabens/ are recognized causes of severe and intractable contact dermatitis … Patients sensitive to one paraben show cross-sensitivity to the others. /Parabens/
[Gilman, A. G., L. S. Goodman, and A. Gilman. (eds.). Goodman and Gilman's The Pharmacological Basis of Therapeutics. 6th ed. New York: Macmillan Publishing Co., Inc. 1980., p. 969] **PEER REVIEWED**
Oh, that’s great, I’m just taking this for: get this – dermatitis (aka eczema).
It makes you wonder, are these pharmaceuticals purposely adding stuff like this to make us dependent on a treatment???
Sort of like the way food manufacturers are adding additives (mainly different types of sugars) to make us addicted to their food.
Is this their way of making money off of us?